Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102276
Full metadata record
DC FieldValueLanguage
dc.contributor.authorShaprynskiǐ, V. Y.en
dc.contributor.authorSkokov, D. V.en
dc.contributor.authorVernikov, B. M.en
dc.date.accessioned2021-08-31T15:02:56Z-
dc.date.available2021-08-31T15:02:56Z-
dc.date.issued2016-
dc.identifier.citationShaprynskiǐ V. Y. Special elements of the lattice of epigroup varieties / V. Y. Shaprynskiǐ, D. V. Skokov, B. M. Vernikov. — DOI 10.1007/s00012-016-0380-5 // Algebra Universalis. — 2016. — Vol. 76. — Iss. 1. — P. 1-30.en
dc.identifier.issn25240-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84961118916&doi=10.1007%2fs00012-016-0380-5&partnerID=40&md5=9ee8ccd29b719176328d8234c12078f4
dc.identifier.otherhttp://arxiv.org/pdf/1408.0356m
dc.identifier.urihttp://hdl.handle.net/10995/102276-
dc.description.abstractWe study special elements of three types (namely, neutral, modular and upper-modular elements) in the lattice of all epigroup varieties. Neutral elements are completely determined (it turns out that only four varieties have this property). We find a strong necessary condition for modular elements that completely reduces the problem of description of corresponding varieties to nilvarieties satisfying identities of some special type. Modular elements are completely classified within the class of commutative varieties, while upper-modular elements are completely determined within the wider class of strongly permutative varieties. © 2016, Springer International Publishing.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherBirkhauser Verlag AGen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceAlgebra Univers.2
dc.sourceAlgebra Universalisen
dc.subjectEPIGROUPen
dc.subjectLATTICEen
dc.subjectMODULAR ELEMENTen
dc.subjectNEUTRAL ELEMENTen
dc.subjectUPPER-MODULAR ELEMENTen
dc.subjectVARIETY OF EPIGROUPSen
dc.titleSpecial elements of the lattice of epigroup varietiesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1007/s00012-016-0380-5-
dc.identifier.scopus84961118916-
local.contributor.employeeShaprynskiǐ, V.Y., Institute of Mathematics and Computer Science, Ural Federal University, Lenina str.51, Ekaterinburg, 620000, Russian Federation
local.contributor.employeeSkokov, D.V., Institute of Mathematics and Computer Science, Ural Federal University, Lenina str.51, Ekaterinburg, 620000, Russian Federation
local.contributor.employeeVernikov, B.M., Institute of Mathematics and Computer Science, Ural Federal University, Lenina str.51, Ekaterinburg, 620000, Russian Federation
local.description.firstpage1-
local.description.lastpage30-
local.issue1-
local.volume76-
local.contributor.departmentInstitute of Mathematics and Computer Science, Ural Federal University, Lenina str.51, Ekaterinburg, 620000, Russian Federation
local.identifier.pure1091925-
local.identifier.pure3aec7fa8-8976-4a3c-ad5c-29694b674bcfuuid
local.identifier.eid2-s2.0-84961118916-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84961118916.pdf312,6 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.